Series study of random animals in general dimensions

J. Adler*, Y. Meir, A. B. Harris, A. Aharony, J. A.M.S. Duarté

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


We construct general-dimension series for the random animal problem up to 15th order. These represent an improvement of five terms in four dimensions and above and one term in three dimensions. These series are analyzed, together with existing series in two dimensions, and series for the related Yang-Lee edge problem, to obtain accurate estimates of critical parameters, in particular, the correction to scaling exponent. There appears to be excellent agreement between the two models for both dominant and correction exponents.

Original languageEnglish
Pages (from-to)4941-4954
Number of pages14
JournalPhysical Review B-Condensed Matter
Issue number7
StatePublished - 1988


Dive into the research topics of 'Series study of random animals in general dimensions'. Together they form a unique fingerprint.

Cite this